# SDR NACA2023060100001

- Difficulty date: June 1, 2023
- Submitted: June 6, 2023
- Operation: Air carrier
- Aircraft: N321CM
- Make and model: Boeing 767323
- Aircraft serial: 29431
- Aircraft time: 86,574 hours, 14,668 cycles
- System (JASC): 3600 · Pneumatic System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CRUISE AND DESCENT RIGHT ENGINE BLEED OFF LIGHT ON INTERMITTENT AND UPPER EICAS MESSAGES. CLEANED CONNECTOR AT THE RH PRSOV IAW SWPM 20-50-00 CYCLED VALVE INDICATION CHECKED NORMAL.
